# SDR UPS98827483

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corrosion
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, LONG 33 RT END SPLICE TO FRAME CORRODED STA 70.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.
